# SDR UALA2009112303649

- Difficulty date: November 20, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 54,301 hours, 7,979 cycles
- Engine: Pwa PW40903
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: B435428
- Part serial: 0340
- Condition: Faulty
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG, FLT CONT SYS & SPOILER.  REPLACED NR 11 PCU AND ADJUSTED.  GRD TEST PASSED AND NO FAULT ON THE MAT.  OPS CHECKED OKAY.  REPLACED ACE-L2  DUE TO "FLT CONT SYS" AND "SPOILER" MSG DISPLAYED.  ACE CHECKED OKAY.
